# SDR 06FDEA0238

- Difficulty date: January 17, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Correct
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  442  51-00  0007189  03NOV05  MC1  OPEN  R   WS-C 00031301  MOD TYPE Y MOD NR 9-AGING-INSP REV NO.  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A    DISCREPANCY (N0324  FOUND REPAIR LOCATED LT FS1067AND FS1091 FR 12 AND FR12A EXT DOUBLER REPAIR HAS EA 6-5310-54506 CLASSIFIED MINOR BY ENGINEERING . THIS REPAIRS REQUIRES RE-EVALUATION BY OPERATOR TO   DETERMINE MAJOR OR MINOR DUE TO THE SIZE AND LOCATION OF THE REPAIR.   REPAIR EVALUATED AND CONFORMS TO EXISTING  EA 6-5310-54506 REPAIR EVALUATED IAW GMM 6-2-100.
